# SDR MZZA96036

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 57176244
- Condition: Out Of Adjust
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUM - DURING TRAINING, FOUND FIRST OFFICERS SLIDING WINDOW WILL NOT OPEN WITH THE EMERGENCY EXTERIOR HANDLE.  MAINTENANCE ADJUSTED THE LOWER FORWARD BELLCRANK.  OPERATION CHECK GOOD PER MM 56-12-0 AND TESTED PER MM 56-12-11 PG 505 PARA B. (M)
